skin-hair-icon
Acne on arms
I have undergone a laser hair removal on my arms and after 1 week acne kind of red bumps started. As of now my half of the arms is with these small red bumps. The Doctor suggested that this is fine but to me it doesn't seem He suggested clin 3 gel application and a lorinol tab 10 mg. Please someone tell me this is okay?
32 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don't worry...you are suffering from irritant dermatits causing this red bumps. Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Acneform reactions are relatively common after laser hair removal. You can use antibiotic cream post laser session for 3days twice a day to avoid this in the future. Meanwhile continue the treatment as advised by your treating dermatologist. If issue not resolved seek further advice.
Next Steps
Consult a dermatologist
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.